# SDR 1IRR2016062779002

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N980ST
- Make and model: Boeing 737*
- Aircraft serial: 24750
- Aircraft time: 61,897 hours, 27,473 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: No Test
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE LOOP B , ON 1 ENGINE WILL NOT TEST.
